# SDR SWAA2023042824467

- Difficulty date: April 6, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND LH HORZ STAB LOWER SKIN STA 193.9 17' FROM FWD EDGE .8'L<REMOVED DAMAGED SKIN ON LH HORZ STAB LOWER SKIN STA 193.9 17' FROM FWD EDGE IAW SRM 55-10-01-2R-11 REP.11 STEP 4.B.1.; IN AN AREA OF 1.5' X 2.7'FABRICATED; LOCATED; DRILLED; AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS IAW SRM 55-10-01-2R 11 REP 11 PAR.4G-N MATERIAL USED FOR -1 DOUBLER 2024T3 0.080' CLAD LOT#1497191-1; -2 FILLER 2024T3 0.063 CLAD 'LOT#1517370-1.;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] OK TO INSTALL REPAIR PARTS.;[11] VERIFIED CORRECTIVE ACTION 10.;[12] INSTALLED REPAIR PARTS ON L/H HORZ STAB LOWER SKIN AT BS 193.9'; 13.5' TO 22' FROM FWD EDGE AND APPLIED CIC ON INTERNAL SURFACE COMMON TO REPAIR AREA PER SRM 55-10-01-2R 11 REP 11; AND AMM 51-21-91-620-802. OK TO CLOSE PANEL 331BZ;[13] VERIFIED CORRECTIVE ACTION 12;[14] COMPLETED STEP 1;[15] APPLIED FILLET SEAL AROUND REPAIR AREA PER SRM 55-10-01-2R 11 REP 11.;[16] COMPLETED STEP 2 AND 3;[17] ALL STEPS COMPLETED;[18] RII VERIFIED CORRECTIVE ACTION ITEM 14 AND 15.;[19] ADDED QC SUPERVISOR REVIEW FOR CAT B FOLLOW ON REQUIREMENTS.;[20] COMPLETED STEP 4;[21] VERIFIED STEP 4.;[22] VERIFIED MEASUREMENT TABLE.;[23] VERIFIED SELECTED REF AND CORRECTIVE ACTION 3 FOR TLD REQUIREMENTS
